My pharmacy filled my prescription of amlodipine and benazepril with medication from a mfg.never used before. Taking 1 capsule as directed I started itching,throat,eyes ears and body, plus a very slow pulse of 40 or less. My heart was beating so hard it felt like is was coming out of my chest. I have taken this drug for several years first as Lotrel and then the generic brand. My pharmacist thinks I had an allergic reaction to the fillers used in the capsule. Can this be possible
14 May 2011
The literature says the following concerning an allergic reaction:
These allergic reactions are rare but happen more times in people who are African-American.
•low blood pressure (hypotension): Low blood pressure is most likely to happen if you also take water pills, are on a low salt diet, get dialysis treatments, have heart problems, or get sick with vomiting or diarrhea. Lie down if you feel faint or dizzy.
Call your doctor if:
•you have nausea
•you feel more tired or weaker than usual
•you have itching
•your skin or eyes look yellow
•you have pain in your upper right stomach
•you have flu-like symptoms
You need to contact the doctor or whomever is on call for the doctor right away. This is a rare but serious reaction to the medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can you suggest a different drug that does not cause fatigue? Or if ot, could you suggest a web site where I could research different drugs? I also ...
1 answer • 4 Aug 2009
I have been prescribed each one, not a combination capsule.
1 answer • 20 Jan 2010
I am currently taking Nifedipine X1 30MG daily. What is the difference between that and the Amlodipine/Benazepril 10/20 mg?
1 answer • 2 Aug 2010
I changed my prescription of amlodipine 5mg white (8 sided) to Walmart and now the pill is blue and round and is not working. I feel as though i ...
2 answers • 21 Jan 2013
... ascending aorta. taking blood pressure meds -amlodipine-benazepril 5-10mg &metroprolol succer 50mg should I stop them to take a cardiolite ...
1 answer • 23 Jan 2014